# SDR REXA2022042700748

- Difficulty date: April 2, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 29,793 hours, 20,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER IS CORRODED.  TCI: 800-07. - REMOVED AND REPLACED PAX DOOR AFT FORMER P/N 61R318034-5 IAW CRJ 900  SRM 51-40-11-001-001-A01,51-42-06-001-001-A01,51-42-21-001-001-A01 AND 51-46-02-001-001-A01.
